How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Ravoof Your Own Question
Dr. Ravoof
Dr. Ravoof, Doctor
Category: Medical
Satisfied Customers: 3243
Experience:  Experienced Physician in the field of Medicine and Surgery.
17799485
Type Your Medical Question Here...
Dr. Ravoof is online now
A new question is answered every 9 seconds

I am a 300 pound bipolar male. I am taking 1 pms-clonazepam

Customer Question

I am a 300 pound bipolar male. I am taking 1 pms-clonazepam r 0.5mg and 1 teva-quetiapine xr 300mg along with 2 acetaminophen, caffeine and 8mg codein phosphate tablets. Is there a bad reaction? I don't feel right.
Thankyou
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. Ravoof replied 1 year ago.

Dear customer,

Thanks for contacting Justanswer.

Yes there are some significant interactions when these medications are taken together. Quetiapine, clonazepam, and codeine may interact causing increased sedation and drowsiness. However these may be given together by your doctor when there is an indication and this combination is beneficial despite the risk of sedation. Hence please do not discontinue any medication without consulting your doctor. Medications such as clonazepam should not be discontinued abruptly and only should be done on the advice of your doctor with a tapering dosage.

Hence if you are not feeling right then the next step would be to consult your doctor as soon as possible or go to the emergency or urgent care center. What symptoms are you having?